Hybrid Fuzzy Fractional Differential Equations by Hybrid Functions Method

Author

Department of Applied Mathematics, Faculty of Mathematics and Computer, Shahid Bahonar University of Kerman, Kerman, Iran.

Abstract

In this paper, we study a new operational numerical method for hybrid fuzzy fractional differential equations by using of the hybrid functions under generalized Caputo- type fuzzy fractional derivative. Solving two examples of hybrid fuzzy fractional differential equations illustrate the method.

Keywords


1. T. Allahviranloo, A. Armand, and Z.Gouyandeh, Fuzzy fractional differential equations under generalized fuzzy Caputo derivative, Journal of Intelligent & Fuzzy systems, 26, 1481–1490 (2014).

2. B. Bede and S.G. Gal, Generalizations of the differentiability of fuzzy-number valued functions with applications to fuzzy differential equations, Fuzzy Sets and Systems, 151, 581–599 (2005).

3. B. Bede, I.J. Rudas, and A.L. Bencsik, First order linear fuzzy differential equations under generalized differentiability, Information Sciences, 177, 1648–1662 (2007).

4. B. Bede, L. Stefanini, Generalized differentiability of fuzzy-valued functions, Fuzzy Sets and Systems, 230(1), 119–114 (2013).

5. M. Bohner, D.A. Lutz, Asymptotic expansions and analytic dynamic equations, Z. Angew. Math. Mech., 86(1), 37–45 (2006).

6. O. Kaleva, Fuzzy differential equations, Fuzzy Sets and Systems, 24(3), 301–317 (1987).

7. V. Lakshmikanthama, A.S. Vatsala, Basic theory of fuzzy difference equations, Journal of Difference Equations and Applications, 8(11), 957–968 (2002).

8. K. Maleknejad, L. Torkzade, Application of hybrid functions for solving oscillator equations, Rom. Journ. Phys., 60, 87–98 (2015).

9. J.J. Nieto, A. Khastan, and K. Ivaz, Numerical solution of fuzzy differential equations under generalized differentiability, Nonlinear Analysis: Hybrid Systems, 3, 700–707 (2009).

10. S. Ruban Raj, M. Saradha, Solving hybrid fuzzy fractional differential equations by Milnes method, International Journal of Science and Research , 5(1), 47–50 (2016).

11. L. Stefanini, A generalization of Hukuhara difference for interval and fuzzy arithmetic, Fuzzy Sets and Systems, 161, 1564–1584 (2010).

12. D. Vivek, K. Kanagarajan, and S. Harikrishnan, A study on numerical solution to hybrid fuzzy fractional differential equations by predictor-corrector method, Journal of Fuzzy Set Valued Analysis, 2016(3), 303–316 (2016).